|| Checking for direct PDF access through Ovid
The introduction of anti-programmed cell death-1 (anti-PD1) monoclonal antibodies has revolutionized the treatment of various advanced malignancies. Despite its efficacy, anti-PD1 therapy is accompanied by a variety of cutaneous adverse events. A 79-year-old man developed erythematous scaly plaques and pustules of the forehead, legs and arms after four cycles of nivolumab infusions every 2 weeks. Histology showed intracorneal pustules with dermal neutrophils and eosinophils. He was treated successfully with topical corticosteroids without discontinuation of nivolumab. We report subcorneal pustular eruption as a novel cutaneous adverse event in patients on anti-PD1 therapy. Other neutrophilic eruptions (psoriasis, Sweet’s syndrome, acute generalized pustulosis) have been reported in patients on anti-PD1 treatments, suggesting the neutrophil as another cell type modulated by anti-PD1 antibodies.